Drought, Delaware Beaches
- When
- February 1, 12:00 AM EST to February 29, 11:59 PM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- County Official
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
A drought watch remained in effect for all of Delaware. A drought watch calls for a voluntary reduction in water consumption of five percent.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A drought watch remained in effect for all of Delaware. A drought watch calls for a voluntary reduction in water consumption of five percent. February 2008 was a wetter than normal month for New Castle County and an about normal month for Kent and Sussex Counties. On a county weighted average, February precipitation ranged from 3.2 inches in Sussex County to 3.3 inches in Kent County to 4.2 inches in New Castle County. Normal is around 3.0 inches. The February monthly precipitation total in Georgetown (Sussex County) was 3.35 inches, 0.18 inches wetter than normal and at the New Castle County Airport was 4.32 inches, 1.51 inches wetter than normal.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 31, 7:21 PM EST, 4 hours 39 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EST THU JAN 31 2008
.SYNOPSIS...
HIGH PRESSURE WILL SETTLE INTO NORTHERN NEW ENGLAND TONIGHT.
MEANWHILE, AN ORGANIZING AREA OF LOW PRESSURE WILL TRACK UP THE
OHIO VALLEY TONIGHT, THEN TRACK TO OUR NORTH AND WEST DURING
FRIDAY. AS THIS STORM LIFTS NORTHEASTWARD, A WARM FRONT WILL
GRADUALLY BE LIFTING NORTHWARD ACROSS THE MID ATLANTIC, HOWEVER IT
MAY BECOME MORE ELEVATED FARTHER NORTH. A STRONG COLD FRONT
ASSOCIATED WITH THIS STORM WILL THEN SWEEP ACROSS OUR AREA FRIDAY
EVENING. HIGH PRESSURE WILL THEN FOLLOW THIS STORM, SETTLING INTO
OUR REGION SATURDAY. A STRONGER AREA OF HIGH PRESSURE TO OUR
NORTH, MAY PUSH A WEAK COLD FRONT DOWN FROM THE NORTH ON SUNDAY,
WITH HIGH PRESSURE BECOMING THE DOMINATE FEATURE OVER OUR AREA
AGAIN SUNDAY NIGHT. A WARM FRONT IS THEN FORECAST TO LIFT ACROSS
OUR AREA LATE MONDAY INTO TUESDAY, WITH A COLD FRONT SLIDING
THROUGH WEDNESDAY. HIGH PRESSURE THEN ARRIVES ONCE AGAIN FOR
THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
HIGH PRESSURE WILL SLIDE NORTHEASTWARD TONIGHT AND BECOME POSITIONED
OVER NORTHERN NEW ENGLAND. THIS WILL PROVIDE TRANQUIL WEATHER
CONDITIONS ACROSS OUR AREA FOR MOST OF TONIGHT, HOWEVER GET READY AS
THE FAST UPPER-LEVEL FLOW WILL DELIVER ANOTHER STORM FOR FRIDAY
/FEBRUARY COMING IN MORE LIKE A LION/. THE HIGH UP TO OUR
NORTH-NORTHEAST WILL KEEP LOW-LEVEL COLD AIR IN PLACE AND THE
ASSOCIATED AIRMASS WILL BE VERY DRY INITIALLY. THIS AIR MASS WILL
SATURATE QUICKER FROM THE TOP DOWN THEREFORE WE ARE EXPECTING HIGH
AND THEN MID LEVEL CLOUDS TO INCREASE AND THICKEN THROUGH THE
OVERNIGHT. THERE APPEARS TO BE AT LEAST A WINDOW OF A FEW HOURS
EARLY TONIGHT FOR DECENT RADIATIONAL COOLING CONDITIONS ESPECIALLY
THE FARTHER NORTH ONE GOES AS ANY CLOUDS WILL BE THIN AT FIRST.
THIS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING FOR NEARLY ALL
AREAS. WE SIDED MORE TOWARD THE COLDER MET NUMBERS. AS THE CLOUDS
THICKEN, TEMPERATURES WILL TEND TO LEVEL OFF FOR THE OVERNIGHT
/LOWS WILL PROBABLY OCCUR AROUND MIDNIGHT/, THEN AS A
STRENGTHENING EASTERLY LOW-LEVEL JET DEVELOPS, SURFACE TEMPERATURES
MAY BEGIN TO RISE SOME TOWARD DAYBREAK ESPECIALLY AREAS SOUTH AND
EAST OF INTERSTATE 95.
THE MODELS ARE RATHER CONSISTENT IN BRINGING IN A SHIELD OF
PRECIPITATION TO OUR SOUTHWESTERN ZONES BY 12Z. WAA REALLY GETS
GOING DURING FRIDAY MORNING AND MANY TIMES WAA PRECIPITATION ARRIVES
A BIT FASTER THAN THE MODELS INDICATE /WE HAVE SEEN THIS A FEW TIMES
THIS WINTER/. AS A RESULT, WE BROUGHT IN CHC POPS AFTER MIDNIGHT FOR
CENTRAL AND SOUTHERN AREAS, THEN JUMPED TO LIKELY AND CATEGORICAL
POPS FOR MOST TOWARD 12Z. FORECAST SOUNDINGS FOR SOUTHERN AREAS
ARE BASICALLY RAIN AS THE ATMOSPHERIC PROFILE WARMS INCLUDING THE
SURFACE TEMPERATURES. FOR LOCATIONS AROUND THE INTERSTATE 95
CORRIDOR, SOUNDINGS SHOW THE WARM LAYER DEEPENING ABOVE 900 MB
HOWEVER THERE IS A DRY LAYER BELOW THIS WITH TEMPERATURES AT OR
BELOW FREEZING TO BEGIN WITH. AS A RESULT, SOME SLEET AND FREEZING
RAIN IS QUITE POSSIBLE WITH THE BEST CHC OF ICING OCCURRING NORTH
AND WEST OF PHILADELPHIA. THE DEPTH OF THE WARM LAYER JUST LOOKS
TO PRONOUNCED TO ALLOW FOR MUCH SNOW PRODUCTION, THEREFORE WE
WILL JUST INDICATE MOSTLY RAIN WITH AREAS OF SLEET OR FREEZING
RAIN. FURTHER NORTH, A MORE PROLONGED PERIOD OF FROZEN OR FREEZING
PRECIPITATION IS ANTICIPATED. AS A RESULT, WE ISSUED A WINTER
WEATHER ADVISORY FOR COUNTIES BASICALLY NORTH AND WEST OF
INTERSTATE 95. THESE WILL END SOONER FROM SOUTHEAST TO NORTHWEST.
THE MAIN SHOW WITH THIS STORM WILL BE OCCURRING DURING THE DAY
FRIDAY /SEE SHORT TERM BELOW/.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
WELL, THE FIRST DAY OF FEBRUARY WILL NOT BE A CALM ONE IN THE
WEATHER DEPARTMENT AS A STORM AFFECTS MOST OF THE CWA WITH IT
POTENTIALLY IMPACTING THE MORNING COMMUTE FOR MANY AREAS. BASED ON
NCEPS MODEL DISCUSSION, THE NAM IS A DRAMATICALLY SLOW OUTLIER TO
THE 12Z GFS/UKMET AND 09Z SREF MEAN AND 00Z/31 ECMWF ON THE OVERALL
HANDLING OF THIS LARGE SCALE SYSTEM AT 500 MB AND THE SURFACE. THE
GFS/ECMWF AND SREF MEAN ARE RIGHT IN LINE WITH EACH OTHER FOR
FRIDAY. THE ABOVE AGREE ON THE MID LEVEL PATTERN PROGRESSING ALONG
WITH THE DEEPENING SURFACE LOW THAT TRACKS FROM CENTRAL MISSISSIPPI
TO NORTHERN PENNSYLVANIA. THERE IS EVIDENCE OF A TRIPLE POINT LOW
FORMING IN THE VICINITY OF SOUTH-CENTRAL PENNSYLVANIA OR NORTHERN
VIRGINIA. PRECIPITATION WILL BE QUICKLY OVERSPREADING OUR CWA FROM
SOUTHWEST TO NORTHEAST DURING THE MORNING. POPS WILL RAMP UP
QUICKLY EARLY FRIDAY, THEN REMAIN CATEGORICAL THROUGH THE DAY.
THERE ARE SEVERAL CONCERNS WITH THIS STORM, WHICH INCLUDE FREEZING
OR FROZEN PRECIPITATION, GUSTY WINDS, SOME THUNDER AND HEAVY RAIN.
FOR THE LATTER, SEE THE HYDROLOGY SECTION BELOW.
REGARDING PRECIPITATION TYPE, FORECAST SOUNDINGS INDICATE THAT PLAIN
RAIN WILL BE OCCURRING GENERALLY SOUTH AND EAST OF INTERSTATE 95
AFTER PERHAPS A BIT OF SLEET. NORTH AND WEST OF HERE, SLEET AND
FREEZING RAIN IS EXPECTED WITH THE CHANGEOVER TO PLAIN RAIN
PROGRESSING NORTHWARD DURING THE MORNING. POINT FORECAST SOUNDINGS
INDICATE THAT FREEZING RAIN MAY BE THE MAIN FREEZING PRECIPITATION
WITH A LIMIT IN SNOW AND/OR SLEET. EVAPORATIONAL COOLING THOUGH IN
THE LOWER LEVELS MAY ALLOW FOR SOME SNOW AND SLEET ACROSS THE
POCONOS, WITH SOME SLEET MIXING IN FARTHER TO THE SOUTH. THE LOW
LEVEL WINDS ARE EXPECTED TO BE FROM THE EAST FOR AWHILE AND WITH A
TRIPLE POINT LOW POTENTIALLY DEVELOPING IN THE VICINITY OF
SOUTH-CENTRAL PENNSYLVANIA, THIS MAY JUST HOLD THE LOW-LEVEL COLD
AIR LONGER FOR NORTHERN AREAS. THE HIGH UP TO THE NORTH IS STRONG
/ALTHOUGH MOVING AWAY/ AND ESPECIALLY THE VERY LOW DEW POINTS
CURRENTLY HAVE US A BIT CONCERNED REGARDING FREEZING PRECIPITATION
UP NORTH. PW VALUES ARE FORECAST TO RAPIDLY INCREASE TO AROUND AN
INCH AS EFFICIENT MOISTURE TRANSPORT TAKES PLACE ON A VERY STRONG
LOW-LEVEL JET. AS A RESULT, WE WILL HIT THE FREEZING RAIN POTENTIAL
THE HARDEST WITH MAYBE UP TO AN INCH OF SNOW/SLEET COMBO IN THE
POCONOS AND PARTS OF SUSSEX COUNTY NEW JERSEY. A WINTER WEATHER
ADVISORY HAS BEEN ISSUED FOR ABOUT THE WESTERN HALF OF OUR CWA /SEE
PHLWSWPHI FOR MORE DETAILS/.
AS WARMER AIR CONTINUES TO GET BROUGHT NORTHWARD AHEAD OF THE
OCCLUDING FRONT, THE ICING WILL COME TO AN END FROM SOUTH TO NORTH
WITH A DELAY TAKING THE LONGEST ACROSS THE SOUTHERN POCONOS TO
SUSSEX COUNTY NEW JERSEY. WE WILL GO WITH A GLAZE OF ICE NORTH AND
WEST OF PHILADELPHIA ESPECIALLY FOR UPPER BUCKS, MONTGOMERY AND
NORTHWESTERN CHESTER COUNTIES WHERE ELEVATION COMES INTO PLAY AND
COLDER AIR TENDS TO LOCK IN LONGER. AROUND ONE-TENTH OF AN INCH OF
ICE IS POSSIBLE ACROSS THE LEHIGH VALLEY AND BERKS COUNTY, HOWEVER
AROUND A QUARTER OF AN INCH OF ICE IS DEFINITELY POSSIBLE ACROSS
CARBON, MONROE AND INTO PARTS OF SUSSEX COUNTY NEW JERSEY. QPF
AMOUNTS ARE IMPRESSIVE SO WE ARE CONCERNED ABOUT POSSIBLY MORE
ICING UP ACROSS THE POCONOS AS THE ETA MOS REALLY KEEPS THE LOW-
LEVEL COLD AIR LOCKED IN. FOR NOW, WE WILL GO WITH AN ADVISORY AND
MONITOR FOR A POSSIBLE UPGRADE TO A WARNING.
THE NEXT ITEM IS THE WINDS, FORECAST SOUNDINGS INDICATE A VERY
STRONG WIND FIELD DEVELOPING FRIDAY ABOVE THE SURFACE. THE MAIN
CONCERN IS FOR THE HIGHER ELEVATIONS TO CATCH SOME OF THIS WIND,
HOWEVER THE SOUNDINGS ARE STABLE IN THE LOW-LEVELS WHICH SHOULD
KEEP THE STRONG WINDS FROM MIXING DOWN. FROM ABOUT PHILADELPHIA ON
SOUTH AND EAST, THE WARM SECTOR MAY ARRIVE AS THE FRONT TO OUR
WEST OCCLUDES. THIS MAY ALLOW SOME GUSTINESS TO MIX DOWN HOWEVER
ATTM WE ARE NOT EXPECTING VERY STRONG WINDS IN THAT REGIME. SPC
HAS OUR FAR SOUTHERN ZONES IN A SLIGHT RISK FOR SEVERE STORMS ON
FRIDAY. STRONG FORCING FOR ASCENT WITH A NEGATIVELY TILTED UPPER
TROUGH SHOULD COMPENSATE FOR THE WEAK INSTABILITY TO SUPPORT A LOW
TOPPED LINE OF CONVECTION ALONG THE COLD FRONT AS IT SWEEPS
EASTWARD. THIS MAY BE THE CASE ESPECIALLY FARTHER TO THE SOUTH. AS
OF NOW, WE ARE NOT CERTAIN HOW FAR NORTH THE WARM SECTOR GETS
HOWEVER IF CONVECTION CAN BUILD NORTHWARD /WHICH MAY HAVE LITTLE
OR NO LIGHTNING/, LOCALLY DAMAGING WIND GUSTS ARE POSSIBLE INTO
SOUTHEASTERN PENNSYLVANIA AND CENTRAL AND SOUTHERN NEW JERSEY. FOR
NOW WE JUST INDICATED A SLIGHT CHC TO CHC FOR A FEW THUNDERSTORMS
FROM ABOUT CENTRAL NEW JERSEY ON SOUTHWARD.
TEMPERATURES WILL BE TRICKY ON FRIDAY AS NORTHERN AND WESTERN AREAS
MAY SEE A VERY SLOW CLIMB, WHILE SOUTHERN AREAS SEE A QUICKER
RISE AS THE WARM FRONT EDGES IN THERE. TYPICALLY WE TEND TO SEE
TEMPERATURES ACROSS THE EASTERN AND SOUTHERN ZONES WARM MORE THAN
GUIDANCE SO WE WENT ABOVE MOS. UNLESS THE TRIPLE POINT LOW DOES
NOT ALLOW THE TRUE SURFACE WINDS TO TURN MORE SOUTHERLY.
THE STORM PULLS AWAY FRIDAY NIGHT WITH PRECIPITATION TAPERING OFF
FAIRLY QUICKLY IN THE EVENING. COLDER AIR WRAPPING IN BEHIND THE
STORM COULD PRODUCE A FEW SNOW SHOWERS ACROSS THE NORTHWESTERN ZONES
THEREFORE SLIGHT CHC TO CHC POPS WERE INDICATED. HIGH PRESSURE THEN
BUILDS IN FOR SATURDAY AND SUNDAY, HOWEVER HIGH PRESSURE NOSING DOWN
FROM THE NORTHWEST ON SUNDAY, MAY PUSH A WEAK FRONT INTO OUR AREA
FROM THE NORTHWEST. THIS FEATURE THOUGH LOOKS RATHER WEAK.
TEMPERATURES ARE EXPECTED TO BE ON THE MILD SIDE DURING THE DAY
SATURDAY AND SUNDAY WITH TEMPERATURES LOWERING BACK BELOW FREEZING
FOR MOST AT NIGHT.
THANKS TO THE SURROUNDING OFFICES FOR THE COLLABORATION TODAY
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UNLIKE YESTERDAY AT THIS TIME, THERE IS SOMEWHAT BETTER MODEL
AGREEMENT IN THE LONG TERM, AND THE AGREEMENT HAS MOVED THE GFS INTO
THE POSITION AS THE MODEL TOWARD WHICH TO LEAN.
WE STILL START IN A PATTERN WITH A MID LEVEL TROF WELL TO THE WEST,
BUT NOW THERE IS SOME AGREEMENT THAT RIDGING OVER THE EAST WILL
CATCH US FOR THE BEGINNING OF THE WORK WEEK. THAT RIDGING SHOULD BE
PAST US BY TUESDAY, ALLOWING THE WESTERN TROF TO ADVANCE EAST WITH
AN ATTENDANT SURFACE LOW PRESSURE SYSTEM, COMPLETE WITH A LEADING
WARM FRONT AND A TRAILING COLD FRONT.
IT STILL LOOKS LIKE THE SURFACE REFLECTION LOW PRESSURE SYSTEM WILL
PASS WELL TO OUR WEST WITH THE SURFACE WARM FRONT TRYING TO MAKE
PROGRESS THROUGH OUR REGION MONDAY NIGHT OR TUESDAY, WHILE THE COLD
FRONT NOW LOOKS TO CROSS THE REGION TUESDAY NIGHT OR EARLY
WEDNESDAY. WE, OF COURSE, FACE THE POSSIBILITY OF SOME TRAPPED COLD
AIR LEADING TO A PERIOD OF SLEET OR FREEZING RAIN IN THE MONDAY
NIGHT TO EARLY TUESDAY TIME FRAME, ESPECIALLY NORTHWEST. HOWEVER,
THE RETREATING SURFACE HIGH DOES NOT LOOK THAT STRONG OR COLD, NOR
IS IT WELL-ENTRENCHED. FOR NOW, WELL STAY WITH THE SIMPLE TYPES OF
PRECIPITATION AND SEE IF/HOW SUBSEQUENT RUNS CHANGE THE SCENARIO.
THE GFS HAS NOW PICKED UP ON THE OLD ECMWF IMPULSE ALONG THE
TRAILING COLD FRONT, ALTHOUGH IT IS NOT THAT STRONG. THE ECMWF HAS
NOW DOWNPLAYED SAID IMPULSE. WE ARE GOING WITH A FAIRLY SLOW COLD
FRONTAL PASSAGE GIVEN THE MID LEVEL PATTERN OF A POSITIVE TILT TROF
AND THE FRONTAL IMPULSE, BUT THE AIR MASS BEHIND THE FRONT IS NOT
VERY COLD AND THIS DOES NOT APPEAR TO CAUSE ANY MAJOR WINTER WEATHER
CONCERNS AT THIS TIME. THE END OF LONG TERM APPEARS DRY.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS INTO THE OVERNIGHT HOURS, HOWEVER RAPIDLY
DETERIORATING CONDITIONS WITH BOTH CIGS/VSBYS PASSING THROUGH THE
MVFR TO IFR CATEGORIES BY AROUND OR SHORTLY AFTER 12Z. ALL TAF SITES
TO BE AFFECTED AND LIKELY TO REMAIN IFR DURING THE DAYLIGHT HOURS ON
FRIDAY.
THERE WILL BE SOME EARLY ISSUES WITH ICE IN THE KRDG/KABE AREAS BUT
PRECIP WILL CHANGE OVER TO RAIN BY AROUND NOON. THE DEL VALLEY TAF
SITES MAY SEE A FAIRLY BRIEF PERIOD OF SLEET AROUND OR SHORTLY AFTER
DAWN. THERE WILL ALSO BE SOME WIND SHEAR CONCERNS, ESPECIALLY OVER
THE SOUTHERN TAF SITES WHERE MODEL SOUNDINGS SHOW THERE WILL BE MORE
DIRECTIONAL SHEAR IN THE LOWEST 2000 FT.
STRONG FLOW ON THE BACK SIDE OF THE SYSTEM EITHER WILL CAUSE SURFACE
WIND GUSTS OVER 40 MPH FRIDAY NIGHT INTO EARLY SATURDAY OR THEY WILL
GENERATE WIND SHEAR OVER ALL TAF SITES. THE LATEST SOUNDINGS ARE
SUGGESTING THAT WINDS JUST OFF THE SURFACE MIGHT HAVE A HARD TIME
MIXING DOWN.
THE POWERFUL STORM WILL VACATE THE AREA BY SATURDAY MORNING WITH
HIGH PRESSURE BUILDING OVER THE REGION WITH GOOD VFR WEATHER LASTING
INTO MONDAY NIGHT.
&&
.MARINE...
FAIRLY NICE CONDITIONS THROUGH MIDNIGHT, WITH CONDITIONS
DETERIORATING RAPIDLY BY SUNUP FRIDAY. AS IT NOW STANDS, SMALL CRAFT
ADVISORY CONDITIONS WILL DEVELOP PRIOR TO SUNUP, AND THEN A GALE
WARNING IS IN EFFECT BEGINNING FRIDAY AT 6 AM EST.
A FAST MOVING STORM IS GOING TO BRING RAIN TO THE COASTAL WATERS AND
INCREASING WINDS AFTER MIDNIGHT FROM THE SOUTHEAST AND SOUTH. THE
LOW WILL TRACK TO THE NORTHWEST OF THE REGION BUT THE ATTENDANT COLD
FRONT WILL RUSH TO THE COAST BY FRIDAY EVENING. WINDS AHEAD OF THE
COLD FRONT LIKELY TO GUST TO NEAR GALE FORCE (34 KT), AND THEY ARE
MOST LIKELY TO DO SO ON THE BACK SIDE OF THE FRONT.
THE STORM WILL BE OUT OF THE REGION BY SATURDAY MORNING AS HIGH
PRESSURE BEGINS TO BUILD TO THE COASTAL WATERS SATURDAY AFTERNOON.
IT WILL TAKE A FEW HOURS FOR THE SEAS TO SUBSIDE BELOW 5 FT SATURDAY
MORNING.
HIGH PRESSURE WILL DOMINATE THE WEATHER INTO TUESDAY BUT YET ANOTHER
STRONG SYSTEM WILL APPROACH FROM THE WEST ON TUESDAY.
FOR CANYON FISHERMEN...GALES FRIDAY INTO SATURDAY. IF GOING, CHECK
THE WEATHER BEFOREHAND.
&&
.HYDROLOGY /FRIDAY/...
LOW PRESSURE WILL TRACK TO OUR NORTH AND WEST ON FRIDAY, PULLING
AN ABUNDANCE OF MOISTURE NORTHWARD. AS THE MOISTURE INCREASES, THE
RAIN THAT OVERSPREADS OUR REGION FRIDAY MORNING MAY BECOME HEAVY AT
TIMES THROUGH THE DAY. THE RAIN WILL TAPER OFF FRIDAY EVENING AS A
COLD FRONT SWEEPS THROUGH. ACROSS OUR NORTHWESTERN COUNTIES,
FROZEN OR FREEZING PRECIPITATION SHOULD OCCUR FOR A TIME. EVEN
HERE THOUGH, ENOUGH WARMING SHOULD DEVELOP TO ALLOW FOR PLAIN RAIN
TO OCCUR FOR A TIME. A COUPLE OF THUNDERSTORMS CANNOT BE RULED OUT
WHICH MAY TEND TO PRODUCE INCREASED RAINFALL RATES. ON AVERAGE, WE
ARE EXPECTING 1 TO 2 INCHES OF RAIN ACROSS THE REGION. THIS AMOUNT
OF RAIN CERTAINLY COULD PRODUCE LOCALIZED FLOODING IN AREAS OF
POOR DRAINAGE. AREAS ESPECIALLY UP NORTH, THE GROUND IS PROBABLY
MORE FROZEN AND THIS WOULD LEAD TO MORE RUNOFF. WIDESPREAD
FLOODING IS NOT EXPECTED, HOWEVER A FEW OF OUR QUICKER RESPONDING
CREEKS WILL NEED TO BE WATCHED. WE WILL CONTINUE TO MONITOR THIS,
HOWEVER ATTM NO HEADLINES BUT WILL MAINTAIN A MENTION IN THE
HAZARDOUS WEATHER OUTLOOK FOR MOST AREAS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 4 AM TO 11 AM EST FRIDAY FOR
PAZ067>069.
WINTER WEATHER ADVISORY FROM 5 AM TO 3 PM EST FRIDAY FOR
PAZ054-055.
WINTER WEATHER ADVISORY FROM 4 AM TO 12 PM EST FRIDAY FOR
PAZ060>062.
NJ...WINTER WEATHER ADVISORY FROM 4 AM TO 11 AM EST FRIDAY FOR
NJZ009.
WINTER WEATHER ADVISORY FROM 5 AM TO 3 PM EST FRIDAY FOR
NJZ001.
WINTER WEATHER ADVISORY FROM 4 AM TO 12 PM EST FRIDAY FOR
NJZ007.
WINTER WEATHER ADVISORY FROM 5 AM TO 12 PM EST FRIDAY FOR
NJZ008-010.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 6 AM FRIDAY TO 1 AM EST SATURDAY FOR
ANZ430- 431-450>455.
&&
SYNOPSIS...GORSE
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...DELISI
AVIATION...EBERWINE/DELISI
MARINE...EBERWINE/SZATKOWSKI/DELISI
HYDROLOGY...GORSEHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 434 PM EST THU JAN 31 2008 NJZ001-PAZ054-055-012145- SUSSEX-CARBON-MONROE- 434 PM EST THU JAN 31 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 3 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-PAZ060>062-012145- WARREN-BERKS-LEHIGH-NORTHAMPTON- 434 PM EST THU JAN 31 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 12 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-PAZ067>069-012145- HUNTERDON-CHESTER-MONTGOMERY-BUCKS- 434 PM EST THU JAN 31 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 11 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008-010-012145- MORRIS-SOMERSET- 434 PM EST THU JAN 31 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 12 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ012>027-PAZ070-071-012145- NEW CASTLE-CECIL-KENT MD-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE- PHILADELPHIA- 434 PM EST THU JAN 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PRECIPITATION WILL MOVE INTO THE REGION SHORTLY BEFORE SUNRISE FRIDAY. RAIN MAY BE BRIEFLY MIXED WITH SLEET AROUND SUNRISE BEFORE CHANGING TO ALL RAIN BY MID-MORNING. THE RAIN WILL BE HEAVY AT TIMES AND THERE IS THE CHANCE FOR A THUNDERSTORM FRIDAY AFTERNOON AND EVENING. PRECIPITATION WILL END BY MIDNIGHT FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-012145- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- 434 PM EST THU JAN 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN WILL MOVE INTO THE REGION SHORTLY BEFORE SUNRISE FRIDAY. THE RAIN WILL BE HEAVY AT TIMES DURING FRIDAY AND SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THE THUNDERSTORMS PRIMARILY DUE TO STRONG DAMAGING WINDS. PRECIPITATION WILL END BY MIDNIGHT FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ON FRIDAY. ANZ430-431-450>455-012145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 434 PM EST THU JAN 31 2008 ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 1 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SZATKOWSKI
The national radar mosaic for the moment the first event began.
4 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2008Every state in 2008This day in weather historyWarnings in Delaware, February 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 80204, 80205, 80206, 80207.